# SDR REXA2016052800957

- Difficulty date: May 28, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N279PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15279
- Aircraft time: 6,324 hours, 4,273 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMOKE ODOR COMING FROM COFFEE POT AREA.  PERFORMED OPS CHECK OF NR 1 BREWER IAW AMM 25-32-00.  NO EVIDENCE OF ABNORMAL ODOR OR SMOKE NOTED.  COULD NOT DUPLICATE DISCREPANCY.  OK FOR SERVICE.
